# SDR CALA2023111503378

- Difficulty date: November 9, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 146T35345UAL
- Condition: Corroded
- Location: Sta 1405
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO CORROSION FOUND AT THE CONNECTION OF THE DRAIN MAST STA 1405 BETWEEN STRINGERS S-36R AND S 35R REMOVED AND REPLACED BRACKET AT STA 1405 BETWEEN STRINGER 36R AN D 35R I/A/W SRM 51-40-02 PAR4 AND 7 AND INSTALLED DRAIN MAST I/A /W AMM 38-31-01-404-010.   DAMAGE FOUND TO BE ATTACH BRACKET ONLY REMOVED AND REPLACED BRACKET AT STA 1405 BETWEEN STRINGERS 36R AND 35R PN-654T0513- 1330 IAW B767 SRM 51-40-02 PARA 4 AND 7 REPAIR CONSIDERED TO BE CATEGORY A REPAIR.
